# SDR CA990927013

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600518003
- Condition: Frayed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE NR 1 LOWER ENGINE CONDITION LEVER CABLE WAS FOUND FRAYED WHERE IT RIDES ON THE STEEL PULLEY IN THE ENGINE COMPARTMENT.  THE CABLE WAS WORN WHERE IT RIDES ON THE PULLEY IN THE MIN GOVERNING POSITION.
